# SDR DALA2015022701737

- Difficulty date: February 25, 2015
- Submitted: February 27, 2015
- Operation: Air carrier
- Aircraft: N318US
- Make and model: Airbus A320-211
- Aircraft serial: 206
- Aircraft time: 72,213 hours, 32,277 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NON ROUTINE CHECK, FOUND EMERGENCY LIGHT AT SEAT 9 IS INOPERATIVE.  FOUND BROKEN GROUND WIRE AT SPLICE.  REPLACED SPLICE AND FUNCTIONAL CHECK WAS NORMAL.
